You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Note on Paley-Wiener-Zygmund Stochastic Integrals
Chull Park and David Skoug
Proceedings of the American Mathematical Society
Vol. 103, No. 2 (Jun., 1988), pp. 591-601
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2047184
Page Count: 11
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
A Fubini theorem for multiparameter Paley-Wiener-Zygmund stochastic integrals is established which unifies various stochastic integration formulas. We also obtain similar results for double stochastic integrals of Paley-Wiener-Zygmund type.
Proceedings of the American Mathematical Society © 1988 American Mathematical Society